# SDR A6WA200840166

- Difficulty date: March 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Diaphragm
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER CLOSURE RIB IS MISSING CLOTH DIAPHRAGM.  REPAIRED IAW CRJ 200 REO 601R-55-41-018 REV A.  (M)
